# SDR 07FDEA03431

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,724 hours, 11,137 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TIP SKIN PLATE AND RIBS DEFORMED.  FOUND CRACKS (20 AND 30 MM) IN LOWER SKIN AT T/E PROFILE.  REAR UPPER ANCHOR NUT OF ELEVATOR RIB ER41 CRACKED.  REPAIR PERFORMED BY TRIM OUT TO REMOVE THE CRACKED AND DENTED AREA.  INSTALLATION OF REPAIR ANGLE AND FILLER, REINSTALLATION OF ANCHOR NUT AND REPLACEMENT OF TIP IAW EA 6-5524-95911 AND RAS/CASA/4555/2006 ISSUE A.
